# SDR SWAA2014120134569

- Difficulty date: November 17, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,391 hours, 64,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA2344
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER HINGE BROKEN.  R & R NR 4 SPOILER IAW MM.
